Please use this identifier to cite or link to this item:
Title: Carleson Measures and Toeplitz operators for weighted Bergman spaces on the unit ball
Author: Pau, Jordi
Zhao, Ruhan
Keywords: Funcions de diverses variables complexes
Espais analítics
Funcions holomorfes
Teoria d'operadors
Operadors lineals
Functions of several complex variables
Analytic spaces
Holomorphic functions
Operator theory
Linear operators
Issue Date: 2015
Publisher: University of Michigan Press
Abstract: Some new characterizations on Carleson measures for weighted Bergman spaces on the unit ball involving product of functions are obtained. For these we characterize bounded and compact Toeplitz operators between weighted Bergman spaces. The above results are applied to characterize bounded and compact extended Cesàro operators and pointwise multiplication operators. The results are new even in the case of the unit disk.
Note: Reproducció del document publicat a:
It is part of: Michigan Mathematical Journal, 2015, vol. 64, num. 4, p. 759-796
ISSN: 0026-2285
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
658903.pdf366.31 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.